Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 64, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 31, 2019, 4:14 PM EDT for 4 counties in Massachusetts. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2019, 4:14 PM EDT (20:14 UTC)
- Expired
- Jul 31, 2019, 5:15 PM EDT
- In force
- 61 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Essex County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA
The radar
The Boston radar (KBOX), 48 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 4:19 PM EDT | NON-TSTM WND GST 67 | Hull, MA | |
| Jul 31, 5:04 PM EDT | TSTM WND DMG | Winthrop, MA | TREE DOWN ON BUCKHORN TERRACE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 31, 1:17 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 8.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 412 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
500
WUUS51 KBOX 312014
SVRBOX
MAC009-021-023-025-312115-
/O.NEW.KBOX.SV.W.0064.190731T2014Z-190731T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
414 PM EDT Wed Jul 31 2019
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
Northeastern Norfolk County in eastern Massachusetts...
Southern Suffolk County in eastern Massachusetts...
South central Essex County in northeastern Massachusetts...
North central Plymouth County in southeastern Massachusetts...
* Until 515 PM EDT.
* At 413 PM EDT, a severe thunderstorm was located over Quincy,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Boston, Quincy, Brookline, Weymouth, Braintree, Randolph, Milton,
Hingham, Scituate, Winthrop, Holbrook, Hull, Cohasset, Avon and
Nahant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4243 7090 4241 7090 4242 7092 4239 7096
4235 7094 4235 7088 4228 7084 4227 7076
4225 7074 4213 7104 4229 7117 4246 7086
4244 7089
TIME...MOT...LOC 2013Z 237DEG 32KT 4226 7100
HAIL...0.75IN
WIND...60MPH
$$
BelkWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:46 PM EDT, 28 minutes earlier.
Area forecast discussion, Jul 31, 3:46 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
346 PM EDT Wed Jul 31 2019
.SYNOPSIS...
An approaching cold front is bringing scattered showers and
thunderstorms this afternoon and evening with a few strong to
severe storms possible. A few lingering showers and
thunderstorms are possible tonight into Thursday, with the focus
shifting into eastern New England. The risk of a few showers or
thunderstorms continue over the weekend, otherwise dry weather
is expected through early next week with near normal
temperatures for early August.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Storms have fired up this afternoon ahead of a sweeping upper
trough/cold front approaching from the Great Lakes region. The SPC
has placed most of southern New England in a Slight Risk of severe
weather, and a Severe Thunderstorm Watch has been issued for all of
the CWA through 9PM. These thunderstorms should increase in coverage
as we go through the afternoon, the biggest risk being away from
southeast MA. However, a risk exists for the entire region; decent 0-
3km CAPE is indicated even over the inner Cape. Southwest flow is
bringing in even more moisture, with PWATs increasing to 1.75-2". A
few good factors for strong to severe storms would be this ample
moisture, upper level divergence, and convergence in the
strengthening pre frontal trough. Some negatives include poor mid
level lapse rates and marginal bulk shear (though more than
yesterday) of 25-30kts. This is enough to organize at least a
few strong to severe storms, with the main threat continuing to
be damaging winds given dry lowest levels/inverted-V profiles. A
secondary threat would be localized flooding under any
prolonged/training heavy downpours. Thinking is that the
previously mentioned deficiencies will continue to be able to be
overcome by the nearly super adiabatic low level lapse rates
and 3000 J/kg surface CAPE to produce several severe storms from
now through about 9 PM. As we get further from diurnal heating
storms should diminish.
Tonight the shortwave and attending cold front slowly crosses the
region from NW to SE, shifting the moisture axis and lingering
instability over southeastern MA/southern RI where we could see a
stray shower or thunderstorm. Things will be slow to dry out given
the slow progression of the cold front...dewpoints still in the
upper 60s/low 70s over southeastern zones by 8 AM. .
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Thursday the trough axis crosses SNE and the cold front hangs up
near Cape Cod as it becomes parallel to the zonal steering flow.
This allows some refreshingly "cool" and dry air to filter into most
of southern New England. We'll see dewpoints in the 50s and low 60s
for western central zones...upper 60s closer to southeastern MA.
850mb temps drop to near 15C which should allow for highs in the
80s. Given this drier air and highs 5-10 degrees cooler than
Wednesday it will feel quite pleasant. Under building high pressure
sea breezes are likely to develop. Thursday night building high
pressure at the surface will bring dry conditions with light winds.
Decent radiational cooling and lows in the 60s...50s in the higher
elevations of NW Mass.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Highlights...
* Few showers or storms over the weekend, otherwise dry with near
normal temperatures.
Overview...
Large scale pattern remains blocky into early next week and should
feature a persistent trough over eastern third of country as upper
ridge remains in place over desert southwest. This favors a few
showers or storms over weekend as warm front lifts through SNE
Friday night and Saturday, followed by cold front Sunday. Otherwise
dry weather prevails into early next week along with near normal
temperatures for early August.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Thursday Night/...High confidence.
18Z Update...
This afternoon...SHRA/TSRA will continue this afternoon into the
evening, mainly away from the south coast. Brief MVFR/IFR
possible in any TSRA. SW wind gusts to 20 kt developing near the
south coast in the afternoon.
Tonight...Mainly VFR. A few SHRA/TSRA possible, shifting to SE
New Eng overnight. Areas of IFR stratus and fog developing over
Cape/Islands.
Thursday...Mainly VFR. A few showers possible in eastern MA/RI.
Coastal sea breezes developing in the afternoon.
Thursday Night through Friday: VFR.
KBOS Terminal...High confidence in TAF. Main time frame for TSRA
is 19Z-03Z. VCTS mentioned in TAF due to low confidence that
storms will directly impact airport.
KBDL Terminal...High confidence in TAF. Main time frame for TSRA
is 18Z to 03Z. VCTS mentioned in TAF due to low confidence that
storms will directly impact airport.
Outlook /Friday through Monday/...High confidence.
Friday: VFR.
Friday Night through Sunday: VFR. Slight chance SHRA, slight
chance TSRA.
Sunday Night: VFR.
Monday:
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Thursday Night/...High confidence.
SW flow persists into tonight with occasional gusts to 20 kt
over nearshore waters this afternoon. Winds becoming locally
onshore Thursday afternoon as sea breezes develop. Seas will
remain below SCA thresholds.
Outlook /Friday through Monday/...High confidence.
Friday: Winds less than 25 kt.
Friday Night: Winds less than 25 kt. Slight chance of rain
showers.
Saturday through Sunday: Winds less than 25 kt. Slight chance
of rain showers, slight chance of thunderstorms.
Sunday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Slight chance of rain showers, slight chance of
thunderstorms.
Monday: Winds less than 25 kt. Seas locally approaching 5 ft.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Heat Advisory until 6 PM EDT this evening for MAZ005>007-
013>021.
RI...Heat Advisory until 6 PM EDT this evening for RIZ002>006.
MARINE...None.
&&
SYNOPSIS...BW/JWD
NEAR TERM...BW
SHORT TERM...BW
LONG TERM...JWD
AVIATION...BW/JWD
MARINE...BW/JWDHazardous weather outlook, Jul 31, 3:50 PM EDT, 24 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 350 PM EDT Wed Jul 31 2019 CTZ002>004-MAZ002>004-008>012-022>024-026-RIZ001-007-008-012000- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI-Newport RI- Block Island RI- 350 PM EDT Wed Jul 31 2019 ...SEVERE THUNDERSTORM WATCH 547 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, southeastern Massachusetts, western Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ005>007-013>021-RIZ002>006-012000- Central Middlesex MA-Western Essex MA-Eastern Essex MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI- 350 PM EDT Wed Jul 31 2019 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 547 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ230>237-250-251-254>256-012000- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 350 PM EDT Wed Jul 31 2019 ...SEVERE THUNDERSTORM WATCH 547 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Jul 31, 3:16 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
316 PM EDT WED JUL 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL WESTFIELD 42.14N 72.76W
07/31/2019 M1.00 INCH HAMPDEN MA AMATEUR RADIO
AMATEUR RADIO CONFIRMED BY BROADCAST MEDIA
0130 PM TSTM WND DMG WESTFIELD 42.14N 72.76W
07/31/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN BLOCKING ROAD ON LOCKHOUSE ROAD
0147 PM HAIL CHICOPEE 42.18N 72.57W
07/31/2019 M1.00 INCH HAMPDEN MA AMATEUR RADIO
AMATEUR RADIO
0149 PM HAIL WEST SPRINGFIELD 42.12N 72.65W
07/31/2019 M0.75 INCH HAMPDEN MA AMATEUR RADIO
AMATEUR RADIO
0150 PM TSTM WND DMG CHICOPEE 42.18N 72.57W
07/31/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON CAR ON BEVERLY STREET
0200 PM TSTM WND DMG AGAWAM 42.07N 72.62W
07/31/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON WIRES ON NORTH STREET EXTENSION
&&
EVENT NUMBER BOX1902710 BOX1902713 BOX1902711 BOX1902712 BOX1902715
BOX1902714
AEDSpecial weather statement, Jul 31, 3:20 PM EDT, 54 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 320 PM EDT Wed Jul 31 2019 MAZ005-013>016-019-311945- Eastern Plymouth MA-Suffolk MA-Western Norfolk MA- Central Middlesex County MA-Eastern Norfolk MA- Southeast Middlesex MA- 320 PM EDT Wed Jul 31 2019 ...STRONG THUNDERSTORM DEVELOPING... At 319 PM EDT, Doppler radar was tracking a strong thunderstorm over Dover, or near Natick, moving northeast at 25 mph. Pea size hail and winds in excess of 40 mph will accompany this storm. Locations impacted include... Boston, Cambridge, Quincy, Newton, Somerville, Framingham, Waltham, Malden, Brookline, Medford, Weymouth, Revere, Arlington, Everett, Braintree, Chelsea, Natick, Randolph, Watertown and Needham. This storm may intensify and become capable of producing damage. Stay tuned for updated statements and possible warnings. LAT...LON 4224 7088 4211 7133 4227 7144 4247 7106 TIME...MOT...LOC 1919Z 241DEG 22KT 4223 7130 Belk
Special weather statement, Jul 31, 3:35 PM EDT, 39 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 335 PM EDT Wed Jul 31 2019 MAZ005-012-013-312030- Southern Worcester MA-Western Norfolk MA-Central Middlesex County MA- 335 PM EDT Wed Jul 31 2019 ...STRONG THUNDERSTORM... At 334 PM EDT, Doppler radar was tracking a strong thunderstorm over Upton, or near Milford, moving east at 20 mph. Wind gusts up to 50 mph and penny size hail will accompany this storm. Locations impacted include... Framingham, Natick, Franklin, Needham, Milford, Wellesley, Walpole, Westborough, Grafton, Sudbury, Sharon, Ashland, Bellingham, Northbridge, Hopkinton, Westwood, Holliston, Wayland, Medway and Medfield. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. && LAT...LON 4211 7162 4225 7168 4240 7130 4211 7121 TIME...MOT...LOC 1934Z 250DEG 19KT 4220 7163 Field
Local storm report, Jul 31, 3:36 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
336 PM EDT WED JUL 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL WESTFIELD 42.14N 72.76W
07/31/2019 M1.00 INCH HAMPDEN MA AMATEUR RADIO
AMATEUR RADIO CONFIRMED BY BROADCAST MEDIA
0130 PM TSTM WND DMG WESTFIELD 42.14N 72.76W
07/31/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN BLOCKING ROAD ON LOCKHOUSE ROAD
0147 PM HAIL CHICOPEE 42.18N 72.57W
07/31/2019 M1.00 INCH HAMPDEN MA AMATEUR RADIO
AMATEUR RADIO
0149 PM HAIL WEST SPRINGFIELD 42.12N 72.65W
07/31/2019 M0.75 INCH HAMPDEN MA AMATEUR RADIO
AMATEUR RADIO
0150 PM TSTM WND DMG CHICOPEE 42.18N 72.57W
07/31/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON CAR ON BEVERLY STREET
0200 PM TSTM WND DMG AGAWAM 42.07N 72.62W
07/31/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON WIRES ON NORTH STREET EXTENSION
0315 PM HAIL AUBURN 42.20N 71.83W
07/31/2019 M1.00 INCH WORCESTER MA AMATEUR RADIO
0330 PM TSTM WND GST LOGAN AP 42.36N 71.01W
07/31/2019 M68 MPH SUFFOLK MA PUBLIC
&&
EVENT NUMBER BOX1902710 BOX1902713 BOX1902711 BOX1902712 BOX1902715
BOX1902714 BOX1902717 BOX1902718
WSSpecial weather statement, Jul 31, 3:37 PM EDT, 37 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 337 PM EDT Wed Jul 31 2019 MAZ005-012-013-312030- Southern Worcester MA-Western Norfolk MA-Central Middlesex County MA- 337 PM EDT Wed Jul 31 2019 ...STRONG THUNDERSTORM MOVING INTO NORFOLK AND MIDDLESEX COUNTIES... At 336 PM EDT, Doppler radar was tracking a strong thunderstorm over Upton, or near Milford, moving east at 20 mph. Penny size hail and wind gusts up to 50 mph will accompany this storm. Locations impacted include... Framingham, Natick, Franklin, Needham, Milford, Wellesley, Walpole, Westborough, Grafton, Sudbury, Sharon, Ashland, Bellingham, Northbridge, Hopkinton, Westwood, Holliston, Wayland, Medway and Medfield. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4211 7162 4225 7168 4240 7130 4211 7121 TIME...MOT...LOC 1936Z 250DEG 19KT 4220 7161 Field
Special weather statement, Jul 31, 4:06 PM EDT, 8 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 406 PM EDT Wed Jul 31 2019 MAZ005>007-013>015-312045- Eastern Essex MA-Suffolk MA-Western Norfolk MA- Central Middlesex County MA-Western Essex MA-Southeast Middlesex MA- 406 PM EDT Wed Jul 31 2019 ...STRONG THUNDERSTORM... At 406 PM EDT, Doppler radar was tracking a strong thunderstorm over Weston, or near Wellesley, moving northeast at 20 mph. Pea size hail and winds in excess of 40 mph will accompany this storm. Locations impacted include... Boston, Cambridge, Lynn, Newton, Somerville, Framingham, Waltham, Malden, Brookline, Medford, Revere, Peabody, Arlington, Everett, Billerica, Woburn, Andover, Natick, Watertown and Lexington. This storm may intensify and become capable of producing damage. Stay tuned for updated statements and possible warnings. LAT...LON 4222 7128 4232 7148 4267 7124 4252 7093 TIME...MOT...LOC 2006Z 213DEG 17KT 4234 7133 Belk
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 2:54 AM EDT | Heat Advisory | BOX | Bristol, Plymouth | 15 hr |
| Jul 31, 1:02 PM EDT | Special Weather Statement | BOX | Hampden | 43 min |
| Jul 31, 1:22 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 53 min |
| Jul 31, 2:02 PM EDT | Special Weather Statement | BOX | Hampden | 43 min |
| Jul 31, 2:05 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire, Worcester | 40 min |
| Jul 31, 2:13 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Worcester | 62 min |
| Jul 31, 2:46 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Worcester | 44 min |
| Jul 31, 3:03 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 42 min |
| Jul 31, 3:08 PM EDT | Special Weather Statement | BOX | Middlesex | 37 min |
| Jul 31, 3:14 PM EDT | Special Marine Warning | BOX | 61 min | |
| Jul 31, 3:20 PM EDT | Special Weather Statement | BOX | Norfolk, Suffolk | 25 min |
| Jul 31, 3:35 PM EDT | Special Weather Statement | BOX | Norfolk | 55 min |
| Jul 31, 3:37 PM EDT | Special Weather Statement | BOX | Norfolk | 53 min |
| Jul 31, 3:41 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk, Suffolk | 64 min |
| Jul 31, 3:55 PM EDT | Special Marine Warning | BOX | 65 min | |
| Jul 31, 3:55 PM EDT | Severe Thunderstorm Warning | BOX | Essex | 34 min |
| Jul 31, 3:58 PM EDT | Special Marine Warning | BOX | 62 min | |
| Jul 31, 4:06 PM EDT | Special Weather Statement | BOX | Middlesex | 39 min |
| Jul 31, 4:24 PM EDT | Special Marine Warning | BOX | 36 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.